# SDR SWAA2015042438881

- Difficulty date: April 20, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 63,483 hours, 51,161 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG MID DOOR AFT ATTACHMENT TO STRUT BRACKET CRACKED.  R & R DOOR BRACKET IAW MM.
